| Model Number |
U354044 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device was labeled for single use.
Event or Problem Description
This report summarizes a single malfunction.A review of the reported information indicated that model u354044, pta balloon dilatation catheter, allegedly experienced material rupture.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determine to be no longer reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes a single malfunction.A review of the reported information indicated that model u354044, pta balloon dilatation catheter, allegedly experienced material rupture.This information was recieved from a single source.This malfunction involved a patient with no consequences.The paient's age, weight, and gender were not provided.